# SDR SWAA2025040704750

- Difficulty date: March 12, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI INSPECTION REFERENCE V909529 - PASSENGER CABIN STA 727B LBL 45.5 IB SEAT TRACK FLANGE AFT FASTENER HOLE CRACKED. MISSING EA IDENTIFIER PER STEP 29 OF EA 130808. 2025-168072<[01] REPAIR SEAT TRACK FLANGE AFT FASTENER CORRECTLY MARKED LOC. ON PASSENGER CABIN STA 727B LBL 45.5 IB IAW EA-130808 STEP 29.;[02] CORRECTED STEP 1. REPAIRED SEAT TRACK FLANGE AFT FASTENER CORRECTLY MARKED LOC. ON PASSENGER CABIN STA 727B LBL 45.5 IB IAW EA-130808 REV P1 STEP 29.;[03] REPAIRED SEAT TRACK FLANGE AFT FASTENER CORRECTLY MARKED LOC. ON PASSENGER CABIN STA 727B LBL 45.5 IB IAW EA-130808 REV P1 STEP 29.
